Blood poisoned by taking tablets

Patient

Q: Hi, am an 21 yr old girl , before 2 years i took lot of medicines at a time due to love failure, now am facing consequences like patches all over my body, am getting tired and can't do any work am terrified with my body, feeling that am going to die, kindly please help me

Symptoms:  Red patches all over the body
Doctor

A:   Welcome to Ask The Doctor.

We are here to help you.
As per details, it seems that you have been suffering from a skin condition called urticaria. It is characterized by red itchy transient eruptions also known as hives over body. The allergy may be due to recent infection, food, drugs, dust, season change, pollen grains, hot, cold etc.
In such cases, i prefer to advise tablet levocetrizine.
Get your Absolute eosinophil count, IgE levels and thyroid profile done.
Visit your Doctor so that he can examine you and order tests for you.
You can share my opinion with him.

I hope it helps.
Stay Healthy.

Related Q&A

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

Q: I am very allergic to shrimp. When a reaction starts I have a severe headache and am nausated and throw up 6-8 hours

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews